# SDR MASA200700284

- Difficulty date: May 28, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 20,117 hours, 15,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2864 PHX - PILOT REPORTED THAT THE AISLE EMERGENCY LIGHTS FROM ROW 6 TO 8 AND THE RIGHT LOWER OVERWING EMERGENCY EXIT SIGN WERE INOP.  MX REPLACED THE POWER STRIP.
